This article is cited in 2 scientific papers (total in 2 papers)
Singular perturbation theory for systems of differential equations in the case of multiple spectrum of the limit operator. III
A. G. Eliseev
This paper is the third part of work dealing with the construction of a regularized asymptotic expression for the solution of a nonhomogeneous Cauchy problem in a finite-dimensional space $E$. The limit operator has a Jordan structure. On the lines of the theory of branching a method is given for describing all possible singularities of the problem in the case when the structure matrix has degeneracies. As an example, a complete analysis of a Cauchy problem is given in three-dimensional space, along with a certain case in four-dimensional space.
Bibliography: 4 titles.
PDF file (1698 kB)
Mathematics of the USSR-Izvestiya, 1985, 25:3, 475–500
MSC: Primary 34A10, 34E05, 34E15, 34G10; Secondary 47A53, 47A55
A. G. Eliseev, “Singular perturbation theory for systems of differential equations in the case of multiple spectrum of the limit operator. III”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984), 1171–1195; Math. USSR-Izv., 25:3 (1985), 475–500
Citation in format AMSBIB
\paper Singular perturbation theory for systems of differential equations in the case of multiple spectrum of the limit operator.~III
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63
K. I. Chernyshov, “Cauchy operator of a non-stationary linear differential equation with a small parameter at the derivative”, Sb. Math., 196:8 (2005), 1165–1208
|Number of views:|